How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 11421
Experience:  I have over two decades of clinical experience and am also a retina specialist.
48069651
Type Your Eye Question Here...
wieyedoc is online now

Eye suddenly misty looks as if I have a slipped contact lens

Resolved Question:

Eye suddenly misty looks as if I have a slipped contact lens in it but I don't wear contacts.quite sore
Submitted: 1 year ago.
Category: Eye
Expert:  wieyedoc replied 1 year ago.
Hi. My name is***** and I am online and available to help you today. Thank you for your patience.Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.Does your eye look red or abnormal when you look in the mirror?Do you have any nausea?How long has this been going on?Have you ever had any surgery on your eyes?Do you have any other medical problems or take any medications?This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.
wieyedoc and other Eye Specialists are ready to help you
Customer: replied 1 year ago.
No my eye isn't red but my daughter said it is like a contact lens film with a hard edge...when I blink it moves around my eye ( I do not wear contact lenses)
No I do not have nausea
Since yesterday evening
No surgery
Approximately 3 years ago I had shingles in my eye which has left me with
Medication...bisoprolol...ramipril...atorvastatin ....carbamazepine......lansoprazole....calichew.....paracetamol.... Occasional. Quinine
Arthritis...osteoporosis.